Jump to content
CrazyBoards.org

jt07

Inmate
  • Content count

    20654
  • Joined

  • Last visited

About jt07

  • Rank
    Existing on the very edge of sanity

Profile Information

  • Gender
    Not Telling
  • Location
    Earth
  • Interests
    Shot put, Rocketry, Intergalactic Space Travel, Sumo Mud Wrestling, Banjo

Recent Profile Visitors

36725 profile views
  1. Provigil questions

    I took 100 mg of Provigil maybe 2 or 3 times per day. It's been quite a while so my memory is a bit hazy. It was not terribly strong for me. I could and did many times take it and go right back to sleep. At that time, there was no generic and it was unbelievably expensive and my insurance finally balked at paying for it. Ritalin was much cheaper and more effective for me. I hope it helps you. You will know soon.
  2. Incels are Garbage.

    I don't dismiss it as being internet only. But I'll bet you it became a "movement" because of the internet. Of course, people program themselves and each other (reinforce each others beliefs) and that magnifies the hate, and it is bound to have real-world consequences.
  3. How Do You Feel THIS MOMENT in Time?

    Sleepy. Going to sleep.
  4. whatever the weather

    It was hot and humid (in the 90s) all day today. We just had a thunderstorm with some nasty lightning.
  5. While Depakote didn't exactly make me a zombie, it did make me very tired. I find Tegretol to be energy neutral though some people do find it tiring also.
  6. I'm not a doctor, but I have a hard time seeing how just 20 mg of Latuda is causing this severe of a problem. When AAPs cause sexual problems, it is usually because they kill the libido due to increased prolactin. But you apparently have a normal libido. I think it is more likely the 200 mg of trazadone that you are taking. Antidepressants that affect serotonin can cause the exact type of sexual problem that you are experiencing. I thought we hashed this out in another thread of yours. Do NOT go off your antipsychotic without your doctor's permission and be careful about changing your antipsychotic since you yourself said that you are stable.
  7. Locking duplicate topic. Moved original topic to the depression board since it is not about a particular antidepressant.
  8. Hi, StarRice, and welcome to CB. You should fit in here perfectly. I'm glad you joined and look forward to your posting on the boards.
  9. How Do You Feel THIS MOMENT in Time?

    Nauseous because of the heat and humidity.
  10. whatever the weather

    Hot. Hot Hot Hot Hot. Humid. Humid Humid Humid Humid.
  11. I'm guessing you meant to post this on the depression board so I'll go ahead and move it because it's not a question about a particular med. As far as motivation goes, the only thing that touched my lack of motivation, anhedonia, and apathy was Abilify. Nothing else did. Not even stimulants. However, Abilify messes with your sleep, at least at first, so it doesn't solve all problems. I was on a very sedating antidepressant (Remeron) when I began Abilify so I welcomed the activation. I'm not sure I know what normal is since everyone has issues and functions at different levels. But I get your drift and for that, I think the best thing is therapy. Meds can only do so much. They don't really help with the behavioral component. I really can't respond to your second question.
  12. Incels are Garbage.

    As I see it, it's just another internet hate group. An unfortunate side effect of the otherwise wonderful internet is that it really brings out the haters and lets them reach out to find like-minded haters.
  13. What are you listening to right now?

    I'm listening to my new high-velocity fan because with it, I can hear nothing else, but it enables me to survive this heat and humidity.
  14. What are you listening to right now?

    Wow. I can't do that because it affects my mental health.
×